MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY
Model Number 900SFC32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tricuspid Regurgitation (2112); No Information (3190)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 32mm annuloplasty ring in the tricuspid position, the ring was explanted and replaced for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Added device manufacture date.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic received additional information that post implant of this annuloplasty ring, transesophageal echocardiogram (tee) revealed tricuspid regurgitation due to right ventricular dilation and leaflet tethering.The physician elected to replace the valve.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
RING TRI-AD 900SFC32
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7635016
Report Number2025587-2018-01568
Device Sequence Number16526261
Product Code KRH
UDI-Device Identifier00643169195370
UDI-Public00643169195370
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number900SFC32
Device Catalogue Number900SFC32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer06/25/2018
06/28/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date06/26/2018
06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight80